Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Pain Killers do anything to penis size

123

Pain Killers do anything to penis size

I got into a bad car accident a while back and have bone spurs and herniated disc in my back etc. I’ve been on pain killers for a while now and considering the pain will never go away can’t ever see getting off them unless I have surgery which I’m scared of because it’s close to my neck. Anyways is there any medication you guys know of that can’t mess with penis size. I mean I doubt it but thought I would ask.

Do you mean you have bad erections while on pain killers or has your penis literally shrunken?


Has been: 6.4 x 4.7 (16.3 x 12cm)

Is : 6,9 x 4.7 (17.7 x 12cm)

WILL BE : 7 x 4,8 (17,8 x 12.2cm)

No my penis has is still growing because of my exercises. But I was curious if they could have a adverse effect to the penis.

I doubt very much that the pain killers would have any effect on your penis. But try to keep them managed, for other important reasons.


_______________

avocet8

Too much could effect erection quality maybe, but not size.


Horny Bastard

Little off the subject but what about diet pills?

Doesn’t this have something to do with a histamine or anti-histimine effect? I don’t know, so I am asking.


“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

I don’t know twat.

Diet pills, yes, they are stimulants and stimulants divert blood flow from the penis and cause shriveling. This is not a permanent shrinking, but a very common effect on the flaccid size while taking them.


Horny Bastard

Thanks for the reply. Plan on taking the diet pills in the morning and lunch then doing my routine in the afternoon when the effects wear off.

I was taking Ibuprofen for a while, and found it actually improved sexual sensation & erections. But I’m not sure how closely the two are related.

Ideas?


:monty: Don\'t forget your KEGELS! :monty:

Ibuprofin and naproxium may cause ED. But I would imagine this would be from habitual use.


Speak softly carry a big dick, I'm mean stick!

Originally Posted by kingpole
Ibuprofin and naproxium may cause ED. But I would imagine this would be from habitual use.

Eeeeeeeek.

That’s definitely good to know. I’ll steer clear of that stuff from now on.

Thanks for letting me know.


:monty: Don\'t forget your KEGELS! :monty:

I always knew something told me to stay away from ibuprofen, now I know that it was my penis talking all along.

Originally Posted by yeahthatguy
I always knew something told me to stay away from ibuprofen, now I know that it was my penis talking all along.

Yeah, to hell with Ibuprofen, bring on the pain, baby!!


:monty: Don\'t forget your KEGELS! :monty:

Originally Posted by kingpole

Ibuprofin and naproxium may cause ED. But I would imagine this would be from habitual use.

For adverse effects of Ibuprofen, even in the rare category, which usually includes every imaginable one in a million possibility for a negative side effect, ED or impotence are not listed for ibuprofen.

http://www.medscape.com/druginfo/do…onotype=default

Nor are they listed as adverse effects for Naproxen:

http://www.medscape.com/druginfo/do…onotype=default


Horny Bastard


Last edited by mravg : 03-22-2008 at .
Top
123
Similar Threads 
ThreadStarterForumRepliesLast Post
Penis Size: The True AveragePara-GoombaPenis Enlargement151111-14-2017 10:51 AM
How to increase LIMP penis size, not ERECT size.pe2doPenis Enlargement Basics3707-01-2012 06:10 PM

All times are GMT. The time now is 03:47 PM.